HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >
Vol. 19 no. 3-4 >

ON THE LIMITS OF RIEMANN SUMS OF FUNCTIONS IN BANACH SPACES

Files in This Item:
JFSHIU_19_N3-4_135-145.pdf683.05 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/56074

Title: ON THE LIMITS OF RIEMANN SUMS OF FUNCTIONS IN BANACH SPACES
Authors: Nakamura, Michiko Browse this author
Amemiya, Ichiro Browse this author
Issue Date: 1966
Publisher: 北海道大学
Journal Title: Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics
Journal Title(alt): 北海道大学理学部紀要
Volume: 19
Issue: 3-4
Start Page: 135
End Page: 145
Type: bulletin (article)
URI: http://hdl.handle.net/2115/56074
Appears in Collections:Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics > Vol. 19 no. 3-4

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University